# SDR AALA20050023

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS - OVERHEAD EMERGENCY LIGHT AT SEAT ROW 9DEF INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHT AT ROW 9DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
